# SDR DALA2014122606794

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON LT WING REAR SPAR XW=536.  ANGLE WAS REMOVED, FABRICATED, TREATED, PAINTED AND INSTALLED IAW DWG 9910010, REV 65 AND SRM 51-30-3, 51-10-3 PAR 21/14 AND 51-30-5.
